X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (7) 7
analysis (6) 6
mathematics, general (6) 6
mathematics, applied (5) 5
30g35 (4) 4
algebra (3) 3
fueter's theorem (3) 3
mathematics and statistics (3) 3
approximations and expansions (2) 2
clifford algebras (2) 2
clifford analysis (2) 2
difference and functional equations (2) 2
form (2) 2
fueter’s theorem (2) 2
operator theory (2) 2
ordinary differential equations (2) 2
partial differential equations (2) 2
12e10 (1) 1
31a05 (1) 1
32a40 (1) 1
33c10 (1) 1
algebra and number theory (1) 1
almansi-fischer decomposition (1) 1
almansi–fischer decomposition (1) 1
appell sequences (1) 1
bessel functions (1) 1
cauchy transform (1) 1
cauchy-kovalevskaya extension technique (1) 1
cauchy–kovalevskaya extension technique (1) 1
ck-extension (1) 1
clifford monogenic functions (1) 1
complex variables (1) 1
computer science (1) 1
decomposition (1) 1
emerging technologies (1) 1
euclidean space (1) 1
fischer decomposition (1) 1
functions, continuous (1) 1
harmonic analysis (1) 1
harmonic-functions (1) 1
holomorphic extension (1) 1
integrals (1) 1
isotonic functions (1) 1
lie groups (1) 1
mapping-theorem (1) 1
mathematics - complex variables (1) 1
monogenic functions (1) 1
numerical analysis (1) 1
properties (1) 1
research (1) 1
sets (1) 1
symplectic geometry (1) 1
transform (1) 1
two-sided monogenic functions (1) 1
vekua systems (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Boundary Value Problems, ISSN 1687-2770, 11/2008, Volume 2008, Issue 1, pp. 425256 - 425256
: We consider Hölder continuous circulant matrix functions defined on the Ahlfors-David regular boundary of a domain in . The main goal is to study under which... 
Journal Article
Boundary Value Problems, ISSN 1687-2770, 12/2007, Volume 2008, Issue 1, pp. 385874 - 385874
We study the problem of finding a Hermitian monogenic function with a given jump on a given hypersurface in . Necessary and sufficient conditions for the... 
Journal Article
Boundary Value Problems, ISSN 1687-2770, 12/2008, Volume 2008, Issue 1, pp. 1 - 16
Journal Article
Boundary value problems, ISSN 1687-2762, 01/2008, Volume 2008, Issue 1, p. 385874
Abstract We study the problem of finding a Hermitian monogenic function with a given jump on a given hypersurface in . Necessary and sufficient conditions for... 
Journal Article
Boundary Value Problems, 12/2007, Volume 2008, Issue 1, pp. 1 - 7
We study the problem of finding a Hermitian monogenic function with a given jump on a given hypersurface in . Necessary and sufficient conditions for the... 
Ordinary Differential Equations | Analysis | Difference and Functional Equations | Approximations and Expansions | Mathematics, general | Mathematics | Partial Differential Equations
Journal Article
Results in Mathematics, ISSN 1422-6383, 6/2013, Volume 63, Issue 3, pp. 1145 - 1157
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 4/2012, Volume 6, Issue 2, pp. 397 - 405
Solutions to the Dirac equation are obtained by considering functions of axial type. This indeed gives rise to Vekua-type systems that can be solved in terms... 
Operator Theory | 33C10 | Analysis | Two-sided monogenic functions | Mathematics, general | 30G35 | Mathematics | Clifford algebras | Vekua systems | Bessel functions | MATHEMATICS | MATHEMATICS, APPLIED | Algebra
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 3/2011, Volume 5, Issue 1, pp. 113 - 130
In this paper a new holomorphic extension theorem is presented using Clifford analysis. 
Holomorphic extension | Operator Theory | Analysis | Isotonic functions | Clifford analysis | 32A40 | Mathematics, general | 30G35 | Mathematics | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Results in Mathematics, ISSN 1422-6383, 12/2017, Volume 72, Issue 4, pp. 1747 - 1758
Fueter’s theorem discloses a remarkable connection existing between holomorphic functions and monogenic functions in $$\mathbb R^{m+1}$$ R m + 1 when m is odd.... 
Fischer decomposition | Clifford monogenic functions | Fueter’s theorem | Mathematics, general | 30G35 | Mathematics | 31A05 | MATHEMATICS | MATHEMATICS, APPLIED | FORM | MAPPING-THEOREM | Fueter's theorem | Analysis | Numerical analysis
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 05/2009, Volume 54, Issue 5, pp. 429 - 440
In this article we present a closed formula for the CK-extension of the Gaussian distribution in ℝ m , and the monogenic version of the holomorphic function... 
Fueter's theorem | CK-extension | Clifford analysis | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.